# SDR GTIA2023020136961

- Difficulty date: February 9, 2023
- Submitted: February 12, 2023
- Operation: Air carrier
- Aircraft: N605NK
- Make and model: Airbus A320-232
- Aircraft serial: 4548
- Aircraft time: 43,191 hours, 19,784 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Rib
- Part number: D5757433320300
- Part serial: TB14546
- Condition: Worn
- Location: Rh Wing
- Part time: 43,191 hours, 19,784 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON INTERCONNECTING STRUT FITTING ON RH WING RAF-01 3102842-02 GENERATED-RAF 3102842-02 NOT REQUIRED AS RAF 3102833-02 PREVIOUSLY GENERATED ADDRESSES THIS DISCREPANCY.
